Automata which predict a random process
Doklady Akademii Nauk, Tome 164 (1965) no. 3, pp. 515-518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_3_a9,
author = {A. S. Holevo},
title = {Automata which predict a random process},
journal = {Doklady Akademii Nauk},
pages = {515--518},
year = {1965},
volume = {164},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_3_a9/}
}
A. S. Holevo. Automata which predict a random process. Doklady Akademii Nauk, Tome 164 (1965) no. 3, pp. 515-518. http://geodesic.mathdoc.fr/item/DAN_1965_164_3_a9/